# SDR ASOA20150125011

- Difficulty date: January 25, 2015
- Submitted: January 25, 2015
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 32,751 hours, 24,853 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009604
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT AILERON PCA FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE R & R THE FITTING IAW EC5760-01044.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
